# SDR FDEA2020022420370

- Difficulty date: February 22, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 477
- Aircraft time: 50,631 hours, 27,253 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57340085206
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING LOWER SKIN T/E OUTBRD AT RIB 28, INSIDE PANEL 590BB UPPER SKIN CORRODED   (STREAMER) L/H WING LOWER SKIN T/E OUTBRD AT RIB28 REPAIRED PER FDX EA 6-5720-T0352251 P1;   TITLED: WING-SECONDARY WING STRCT-LW UPPER SKIN,TRAILING EDGE OVERHANG, RIB 24-  29, CORROSION. TRAILING EDGE RIB 2, REPAIRED PER FDX EA 6-5720-T0352251 P2 TITLED:   WING-SECONDARY WING STRCT-LW UPPER SKIN,TRAILING EDGE OVERHANG, RIB 24-29,   CORROSION
